# SDR A6WA200840037

- Difficulty date: January 12, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED ON LT FWD PRESSURE BULKHEAD FS 202.75 AT PARKING BRAKE FITTING CUTOUT.  REPAIR PERFORMED ON FWD PRESSURE BULKHEAD FS 202.75 AT PARKING BRAKE CUTOUT IAW REO 601R-53-11-563.  (K)
